# SDR AALA201507019002

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 42,540 hours, 25,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG DELAMINATED.  REPLACED FLOOR PANEL IAW AMM 53-42-14-000-001A.
